# SDR 95ZZZX6408

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gibbs Service Center Inc, repair station VT3R931L
- Aircraft: N6013X
- Make and model: Beech 76
- Aircraft serial: ME113
- Engine: Lyc LIO360A1G6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D4RN2000
- Condition: Defective
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

REMOVED MAGNETO DURING INSPECTION OF ROUGH ENGINE.  FOUND BOTH CONTACT POINTS WORN, BOTH COILS CRACKED AT CENTER POST, LEFT DISTRIBUTOR ARCED, IMPROPER LUBRICATION OF BEARINGS CAUSING GREASE TO BE SLUNG OUT, CAM LOBES HAVE VERY ROUGH FINISH.
